# SDR F3LA2017051100124

- Difficulty date: April 26, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 48,376 hours, 23,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: R2 Door
- Part time: 48,376 hours, 23,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT R2 DOOR SILL WAS FOUND CORRODED AROUND THREE NUT PLATES.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-72-11-911-001, AND 53-41-14-300-001.
